# SDR DL72S970983

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1218/1228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-2 LETTER CHECK, .75 INCH CRACK LWR TORQUE BOX WEB STA 1218 RT.  1/4 IN CRACK LWR TORQUE BOX WEB STA 1228 RT.  REPAIRED PER M/M 53-11-0.
